Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 684834, 7 pages
http://dx.doi.org/10.1155/2012/684834
Research Article

A Sharp Double Inequality between Seiffert, Arithmetic, and Geometric Means

1College of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 2 July 2012; Accepted 21 August 2012

Academic Editor: Josef Diblík

Copyright © 2012 Wei-Ming Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Wei-Ming Gong, Xu-Hui Shen, and Yu-Ming Chu, “Optimal bounds for the Neuman-Sándor mean in terms of the first Seiffert and quadratic means,” Journal of Inequalities and Applications, vol. 2013, 2013. View at Publisher Β· View at Google Scholar
  • Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, and Yu-Ming Chu, “Optimal bounds for the neuman-sándor means in terms of geometric and contraharmonic means,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4363–4373, 2013. View at Publisher Β· View at Google Scholar
  • Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, and Yu-Ming Chu, “Bounds for the identric mean in terms of one-parameter mean,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4375–4386, 2013. View at Publisher Β· View at Google Scholar
  • Yuming Chu, Tiehong Zhao, and Yingqing Song, “Sharp bounds for neuman-sándor mean in terms of the convex combination of quadratic and first Seiffert means,” Acta Mathematica Scientia, vol. 34, no. 3, pp. 797–806, 2014. View at Publisher Β· View at Google Scholar
  • Mira C. Anisiu, and Valeriu Anisiu, “The first Seiffert mean is strictly (G, A)-super-stabilizable,” Journal of Inequalities and Applications, 2014. View at Publisher Β· View at Google Scholar
  • Yu-Ming Chu, Wei-Mao Qian, Li-Min Wu, and Xiao-Hui Zhang, “Optimal bounds for the first and second Seiffert means in terms of geometric, arithmetic and contraharmonic means,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher Β· View at Google Scholar
  • Zhen-Hang Yang, Yu-Ming Chu, and Xiao-Hui Zhang, “Sharp Cusa type inequalities with two parameters and their applications,” Applied Mathematics And Computation, vol. 268, pp. 1177–1198, 2015. View at Publisher Β· View at Google Scholar
  • Zhen-Hang Yang, Yu-Ming Chu, and Xiao-Hui Zhang, “Sharp Cusa type inequalities with two parameters and their applications,” Applied Mathematics and Computation, vol. 268, pp. 1177–1198, 2015. View at Publisher Β· View at Google Scholar
  • Yuming Chu, Tahir Ullah Khan, Jamroz Khan, and Muhammad Adil Khan, “Some new inequalities of Hermite-Hadamard type for s-convex functions with applications,” Open Mathematics, vol. 15, no. 1, pp. 1414–1430, 2017. View at Publisher Β· View at Google Scholar